# SDR AALA20110303TUL01

- Difficulty date: March 3, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N597AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53287
- Aircraft time: 59,710 hours, 25,207 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JUST BELOW NUMBER 3 SEAT TRACK AT STATION 886 VERTICAL SUPPORT FOR FRAME CRACKED AT LOWER END OF SUPPORT.  INSTALLED BRACKET AT STATION 886 UNDER NUMBER 3 SEAT TRACK PER AARD 51-10-00-5.
